Exclusively for members of our Virtual Campus Support Centre, trainees and graduates of the Neufeld Facilitator program, our Facilitator track includes 2 1/2 days of presentations and meaningful discussion relating to course facilitating and working with the material professionally.

Three keynote addresses from Dr. Neufeld, workshop sessions, small-group breakouts, and a Q&A session with Dr. Neufeld.

Facilitator social Thursday evening, where you can enjoy casual conversation as you connect with faculty and facilitators over wine and cheese.

Many opportunities for connection with others who share your desire for understanding and supporting children and their caregivers.

Facilitator Conference, Thursday, April 16, 2020
12:30-4:30 pm

This part of the conference is not open to the public.

Tuition:
$60 as an Optional Add-On on your Saturday Conference registration

TIMEDESCRIPTION
12:30-1:30 pmRegistration & Lunch (note new start time!)
Lunch is included in tuition (vegan and non-vegan options available).
Vancouver Kidsbooks will be on site offering a large selection
of books from the Neufeld Institute’s list of children’s literature recommendations.
The Product Table will also be open for faculty and facilitators to pick up their DVD pre-orders.
1:30-2:30 pmPart 1 Plenary Session with Gordon
2:30-2:45 pmBreak
2:45-4:30 pmPart 2
4:30-6:00 pmFacilitator  Social

Evening Public Address, Thursday, April 16, 2020
7-9 pm

Emotional Health in the Digital World with Dr. Gordon Neufeld

Tuition:
Complimentary for Facilitators as an Optional Add-On to your Saturday Conference registration
(a $20 savings!)

Pre-Conference Seminars (New!), Friday, April 17, 2020
9:00 am-4:00 pm

Tuition:
$120 as an Optional Add-On to your Saturday Conference registration
(a $20 savings!)

Choice of one of four seminars:

The Alarm SpectrumDeborah MacNamara
Emotional Health in Our SchoolsTamara Strijack & Hannah Beach
Making Sense of Discipline (Updated Material)Genevieve Brabant
Play and AutismJule Epp

Saturday Conference, April 18, 2020

Tuition:
$160 Early Registration through March 13, 2020
$190 Late Registration starting March 14, 2020

TIMEDESCRIPTION 
7:30-8:30 amRegistration 
8:30-9:50 amDr. Gordon Neufeld—Opening Address
Keys to Emotional Health & Well-Being
 
9:50-10:10 amMorning Break (20 minutes) 
Sessions A
10:10-11:25 am
A1 – Fresh Insights on the Stress Response (Prerequisite: Intensive II)
A2 – Moving Through Emotional Defence
A3 – Raising the Sensitive Child
A4 – The Counterwill Dynamic: Understanding Resistance and Oppositionality
A5 – The Therapist as an Agent of Attachment
A6 – An Ode to Melancholy
A7 – Towards Emotional Health in Adolsccents
A8 – Fatherhood and Play
 
11:25 am-12:25 pmLunch
Independently, or you may pre-order an optional buffet lunch for $26
 
12:25-12:40 pmTransition to Sessions B (15 minutes) 
Sessions B
12:40-1:55 pm
B1 – The Natural Roots of Empathy
B2 – Bouncing Back From Adversity: The Resilience Response
B3 – Making Sense of Learning & Behaviour: Nurturing Emotional Growth In and Out of School
B4 – Mastering the Couple Dance with Children Underfoot
B5 – Facilitating Emotional Play Through Movement and Dance
B6 – Right from the Start: What Do Infants and Toddlers Need From Us?
B7 – Family Rituals for Emotional Health and Well-Being
B8 – Addressing the Emotional Roots of Aggression
B9 – Indigenous Healing Rituals as Emotional Playgrounds
 
1:55-2:15 pmAfternoon Break (20 minutes) 
Sessions C
2:15-3:30 pm
C1 – Special Challenges with Hypersensitivity, including Autism Spectrum Disorder
C2 – Addressing Bullying as an Emotional Problem
C3 – Challenges of Coming Alongside Troubled Students
C4 – Making Sense of Anxiety
C5 – Softening the Heart of the Adolescent
C6 – Emotional Health and The Brain
C7 – Creating Emotional Playgrounds – at Home, in School, in Therapy
C8 – Emotional Health in the Preschool Years
C9 – Dancing with Defences as a Therapist
 
3:30-3:45 pmTransition to Final Address (15 minutes)
No refreshments available at this time.
 
3:45-4:30 pmDr. Gordon Neufeld—Ending Plenary Session
with guest interviewer, Maria LeRose
 
4:30-5:30 pmFacilitator Farewells—Separation Bridging